# SDR AALA200910617

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 67,764 hours, 31,266 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD BOTTOM STOP PAD FITTING CRACKED.  REMOVED AND REPLACED FITTING.
